# SDR 97FDEA00179

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforce Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0086 003, CORROSION (C53-224-08) ON REINFORCEMENT CHORD AT BS 1176, LBL 48 AND 60, WL 208.  *S/D*  REMOVED CORROSION ON CHORD, FOUND TO BE OUT OF LIMITS PER FEX 727 SRM 53-10-1.  REMOVED DAMAGED AREA, REPAIRED STA 1176 LT PER BOEING DRAWING NR 65C33557.
